# SDR AALA20150713005

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,860 hours, 8,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202503001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 3R HAS TWO EACH EMER LIGHT LENS MISSING.  INSTALLED LENS & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-05.  SYSTEM CHECKED NORMAL.  SEE ALSO AALA20150711001.
